this is my first time here. I am currently on Paxil and I have been on it since August of last year. I have gained 30lbs. in three months and I have been having terrible constipation problems.
My doctor said that it's the paxil that is doing all this. She is tapering me off of it and starting me on Effexor simultaneously. I have done lots of research and I have found nothing about Effexor having the weight gain side effect. In fact, the side effect that is indicated the most os a loss of apetite. I would like to know if any of you out there who take effexor have gained weight as a result of it. Also, how do you feel on Effexor. Has it helped?
Thank you so much for reading. I look forward to losing the aweful Paxil weight gain, and I really hope that Effexor doesn't do the same.
I would like to know if this has happened to anyone else and how you dealt with it.
Thanks so much for reading.